# SDR ASAA2023051043460

- Difficulty date: May 10, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 18,583 hours, 4,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D5347556522400
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR SILL TORQUE BOX UPPER WEB HAS CORROSION IN MULTIPLE AREAS. GROUNDED - YES. REMOVED AND REPLACED 1EA NEW WEB P/N: D5347556522400 AT AFT CARGO LOWER DOOR SILL TORQUE BOX AT FRAME 52A TO FR56, STR 39R TO STR 41R IAW  SRM 51-42-11/001 REV 28.
